# SDR SWAA2013111422357

- Difficulty date: November 3, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 63,198 hours, 52,194 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Angle
- Part number: 65C35465
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CORRODED ON INTERNAL AREA OF LT EMERGENCY EXIT HATCH.  R & R CLIP IAW SRM & DRAWING.
